# SDR DXTA022620213863

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 3,744 hours, 2,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR WILL NOT CLOSE UNTIL AFTER THE CANCEL BUTTON IS PRESSED.  THEN DOOR OCCASIONALLY STOPS HALF WAY UP, THEN CONTINUES. // SIGN OFF //  INSPECTED FOUND UPPER PART OF SEAL (AIRFRAME SIDE) WAS OUT OF TRACK, RESECURED THE SEAL, COMPLIED WITH OPS CHECK SEVERAL TIMES, OPS CHECK GOOD WITHOUT ANY DEFECT .ALL WORK ACCOMPLISHED PER CE-680A AMM 52-10-00.
